Texas, 2013Winter Weather in Texas, November 24, 2013
November 24, 2013 · NWS OUN · 1 event in 1 county or zone
An early season storm brought heavy sleet and snow to portions of western north Texas during the day on the 24th.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An early season storm brought heavy sleet and snow to portions of western north Texas during the day on the 24th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 23, 11:29 PM CST, 4 hours 1 minute earlier.
Area forecast discussion, Nov 23, 11:29 PM CST, 4 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1129 PM CST SAT NOV 23 2013
.AVIATION...
25/06Z TAFS...VFR CONDITIONS WILL GIVE WAY TO MVFR THROUGH 12Z
WITH TOP-DOWN MOISTENING. HEAVIEST PRECIP EXPECTED OVER FAR
WESTERN OKLAHOMA WHERE IFR CONDITIONS MAY BE SEEN MAINLY IN THE
12-18Z TIMEFRAME.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 25 30 26 37 / 20 70 50 30
HOBART OK 26 29 25 36 / 60 70 50 30
WICHITA FALLS TX 28 31 27 38 / 40 70 60 50
GAGE OK 20 29 22 38 / 70 60 30 10
PONCA CITY OK 18 31 25 40 / 10 60 40 30
DURANT OK 30 35 28 37 / 10 70 70 60
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WINTER WEATHER ADVISORY FROM 4 AM SUNDAY TO 6 AM CST MONDAY FOR
OKZ004>006-009>012-014>019-021>025-027>048-050>052.
TX...WINTER WEATHER ADVISORY FROM 4 AM SUNDAY TO 6 AM CST MONDAY FOR
TXZ083>090.
&&
26/11/11Hazardous weather outlook, Nov 23, 11:45 AM CST, 15 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1145 AM CST SAT NOV 23 2013
OKZ004>048-050>052-TXZ083>090-241300-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1145 AM CST SAT NOV 23 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
ANOTHER SURGE OF COLD AIR WILL ARRIVE LATE THIS AFTERNOON AND TONIGHT.
AND NO THUNDERSTORMS WILL OCCUR.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY NOV 24.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
SCATTERED SNOW AND SLEET WILL MOVE INTO PORTIONS OF FAR WESTERN OKLAHOMA
AND WESTERN NORTH TEXAS OVERNIGHT. SOME LIGHT ACCUMULATION MAY OCCUR ON
ELEVATED SURFACES LATE TONIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH NEXT FRIDAY.
OTHER HAZARDOUS WEATHER...
A STORM SYSTEM WILL APPROACH FROM THE WEST TONIGHT AND SUNDAY. THIS SYSTEM WILL
BRING A GOOD CHANCE OF SNOW AND SLEET TO THE AREA...ESPECIALLY SOUTHWEST OKLAHOMA
AND WESTERN NORTH TEXAS. PLEASE SEE THE WINTER WEATHER ADVISORY FOR MORE DETAILS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AROUND 5 AM
SUNDAY.
AUSTINWinter Weather, Hardeman
- When
- November 24, 3:30 AM CST to 10:00 AM CST
- Where
- Hardeman forecast zone
- Reported by
- Broadcast Media
- Coordinates
- 34.290, -99.746 (the zone’s center; the record gives no point)
Sleet and snow accumulations of 2 inches reported by KFDX media in Quanah.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in Massachusetts, November 24, 2013$375,000 · 50 kt wind · 18 events
- High Wind in New Hampshire, November 24, 2013$135,000 · 50 kt wind · 3 events
- Strong Wind in New Jersey, November 24, 2013$50,000 · 1 event
- Winter Storm and Sleet in Texas, November 24 to 25, 20132 injured · $18,000 · 5 events
- Strong Wind in Maine, November 24, 2013$9,000 · 18 events
- Strong Wind in New York, November 24, 2013$20,000 · 2 events
- Strong Wind in Connecticut, November 24, 2013$20,000 · 2 events
- High Wind and Strong Wind in New Hampshire, November 24, 2013$11,000 · 50 kt wind · 12 events
- Strong Wind in Pennsylvania, November 24, 2013$3,000 · 13 events
- Winter Weather in Texas, November 24 to 25, 201313 events
- Winter Weather in Arkansas, November 24 to 25, 20139 events
- Heavy Snow in Colorado, November 24 to 25, 20139 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 483063.